# SDR DALA2020010300035

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/MTC TASK-FOUND TWO CRACKS AT AFT HOLES AT 221.25,AT NO.1 NACELLE ONE CRACK AT 3 O'CLOCK AT RH,THE OTHER CRACK AT 9 O'CLOCK AT LH. C/A NO.1 NACELLE FWD UPPER SPAR WEB REMOVED AND REPLACED WITH NEW WEB AS PER B767-400 SRM 51-40-02 RELEASE 59.00 DATE:19.DEC.19. NEW WEB(P/N:311T2111-9) MADE FROM 7050-T7451-0.500"AL BARE PLATE AS PER BOEING DWG 311T2111 AND SMAL SERVICE REQUEST NO: 270415500. (1429150)
